# SDR SWAA2022030165841

- Difficulty date: January 30, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 140BF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-17) AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS CORRODED ALONG EDGES. / [01] EVALUATED DAMAGE: FOUND TO BE OUT LIMITS DUE CORROSION ACCUMULATED IS MORE THAN 20' . IAW SRM 53-00-53-1A-1 FIG 102.;[02] IDENTIFIED MATERIAL FOR FLOOR PNL. 140 BF FAB. AS: 2024-T3-071; ATAG# A106988. IAW AMM 25-52-01-201-801. STEP 1C.;[03] VERIFIED STEPS 1 & 2;[04] FABRICATED NEW PNL IAW AMM 25-52-01-201-801 STEP 1 E; F;[05] VERIFIED STEP 4;[06] OK GIVEN TO RESTORE PROTECTIVE FINISHES;[07] ALODINED AND PRIMED LWR SURFACE OF PNL. AND CLEAR ALODINE ON UPPER SURFACE; IAW AMM 51-21-41-701 AMM 51-21-72-370-804.;[08] FINISHED FAB.;[09] VERIFIED STEPS 7 AND 8;[10] AUDIT C/W
